# SDR DHL9770235D

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FWD FACE OF FS 178 BULKHEAD DENTED AT 10 TO 11 O'CLOCK 4 FROM OUTSIDE EDGE.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 53-10-9, 12 X 8.
